Hormones and BFS

Information about how to manage or reduce the severity of BFS symptoms

Moderators: JohnV, Arron, garym

Hormones and BFS

Postby KERRI on June 30th, 2003, 10:54 am

Do hormones play a large role in BFS, when I went to the doctor for my sore throat this morning, she asked me how my twitches were doing, I said still twitching, just not as much, and she asked if my neurologist checked my hormones I said no, so she thought that it might help to run somes test, because the twitching began after I stopped taking the pill.

P.S. she said it is obvuiously not MS or ALS because it has been long enough for those things to show up.

I did not even ask her, she brought up those two terrible diseases.
Kerri
User avatar
KERRI
Hero
Hero
 
Posts: 375
Joined: May 8th, 2003, 11:53 am
Location: ATHENS, NY

Postby Floater on July 1st, 2003, 7:27 pm

hormonal changes in the body ...could possibly be bfs related....or chemical.
User avatar
Floater
Saint
Saint
 
Posts: 978
Joined: March 17th, 2003, 6:24 pm
Location: Portland OR

b/c pill

Postby Kimberly1 on July 3rd, 2003, 11:15 pm

Hi, My twitches also started right after I stopped taking the b/c pill.

Well, actually right after I had my son I started on b/c pill, took them for about 6 weeks and then stopped because they made me ill, headaches, nausea, anxiety, etc. Then within a week or 2 of stopping the pill I began twitching, so I think hormonal issues are definitely worth investigating.

Also I have noticed that my symptoms get worse right before I get my "visitor" each month. Let me know what you find out. Thanks, Kimberly

PS>> I have been twitching for about 7 or 8 months now
Kimberly1
New Member
New Member
 
Posts: 1
Joined: June 25th, 2003, 10:28 pm

Re: b/c pill

Postby KERRI on July 4th, 2003, 5:12 am

Kimberly1 wrote:Hi, My twitches also started right after I stopped taking the b/c pill.

Well, actually right after I had my son I started on b/c pill, took them for about 6 weeks and then stopped because they made me ill, headaches, nausea, anxiety, etc. Then within a week or 2 of stopping the pill I began twitching, so I think hormonal issues are definitely worth investigating.

Also I have noticed that my symptoms get worse right before I get my "visitor" each month. Let me know what you find out. Thanks, Kimberly

PS>> I have been twitching for about 7 or 8 months now


YOur twitches are calming down now right Kim, I think it was that crappy pill, something like this happended when I tried to stop them two years ago.

Kerri
User avatar
KERRI
Hero
Hero
 
Posts: 375
Joined: May 8th, 2003, 11:53 am
Location: ATHENS, NY

BC pills and twitching

Postby Mi-Young on August 9th, 2003, 1:33 pm

Now that you all mention it, I recall that I also started twitching right about the time I stopped taking birth control pills! If there is a connection, what exactly can we do to make our bodies stable again? Maybe it was the stress on the body of coming off the pill...it must be a drastic change for the body to handle. *beep* pills.... :evil:
Mi-Young
Interested
Interested
 
Posts: 17
Joined: August 9th, 2003, 11:45 am
Location: La Habra Heights, California

Postby Nole on August 10th, 2003, 3:25 pm

I have irregular periods, not on the pill, but have been hormonally messed up for almost 2 years now, started twitches 1 year 2 months ago, hormones can make your body wacky!
NOLE
Nole
Selfless giver of time
Selfless giver of time
 
Posts: 218
Joined: September 2nd, 2002, 6:15 pm
Location: Northwest NJ

Sponsor

Sponsor
 


Return to Symptom Management

Who is online

Users browsing this forum: Yahoo [Bot] and 3 guests